Scholion.ai

Modified Cramér-von Mises statistics for censored data

A. N. PETTITT, M. A. STEPHENS

Biometrika · 1976 · Volume 63 · Issue 2

DOI: 10.1093/biomet/63.2.291

Abstract

SUMMARY Cramér-von Mises type statistics are modified so that they can be used to test the goodness of fit of a censored sample, when the distribution function is known completely. Asymptotic percentage points are given, small-sample applications are discussed and asymptotic power considered.

Enable JavaScript for citation tools and additional paper interactions.